# SDR 97ZZZX4195

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 893244
- Condition: Inoperative
- Location: Fire Bottle
- Component: Kidde
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER WAS RECEIVED INTO SHOP AS CONDITION UNKNOWN.  NO TAG.  UPON DISASSEMBLY, THE FOLLOWING DISCREPANCIES WERE NOTED, RENDERING UNIT INOPERATIVE.  AGENT REMOVED NOT HALON 1301 AS SPECIFIED.  ONLY TRACE OF AGENT IN CONTAINER.  GAUGE READING 100 PSI.  FAA NOTE:  PART ORIGINATED OUTSIDE U.S.
